# SDR GLBA96238

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UX
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Engine: Pwa PT6A67D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Packings
- Part number: 19357222
- Condition: Deteriorated
- Location: Rt Bleed Line
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - RIGHT BLEED AIR FAIL INFLIGHT.  MAINTENANCE REPAIRED EVA TUBING AND REPLACED O-RINGS IN RIGHT BLEED AIR LINE.  OPERATES NORMALLY ON GROUND.  (M)
